About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 604578, 7 pages
http://dx.doi.org/10.1155/2013/604578
Research Article

Coupled Coincidence Point Theorems for New Types of Mixed Monotone Multivalued Mappings in Partially Ordered Metric Spaces

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 19 June 2013; Accepted 15 September 2013

Academic Editor: Chi-Ming Chen

Copyright © 2013 Chalongchai Klanarong and Suthep Suantai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chalongchai Klanarong and Suthep Suantai, “Coupled Coincidence Point Theorems for New Types of Mixed Monotone Multivalued Mappings in Partially Ordered Metric Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 604578, 7 pages, 2013. doi:10.1155/2013/604578